# SDR HEEA088619

- Difficulty date: July 17, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N230H
- Make and model: Bolkms BK117A1
- Aircraft serial: 7136
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31908001
- Part serial: 9703590
- Condition: Weak
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER BATTERY WILL NOT HOLD A CHARGE. REPAIRED.
